# SDR AALA201904019015

- Difficulty date: March 7, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 60,889 hours, 22,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720100
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING ON THE R1 DOOR CUT OUT AT FR 16 AND DOOR STOP #7. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND EA 292103.
